MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Flextend Pediatric and Neonatal Trach Tube; Tube Tracheostomy and Tube Cuff

ICU Medical Healthcare Manufacturing S.A. de C.V. Bivona Flextend Pediatric and Neonatal Trach Tube; Tube Tracheostomy and Tube Cuff
Catalog Number 60PFS40
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Bivona Flextend Pediatric and Neonatal Trach Tube
Common Device Name
Tube Tracheostomy and Tube Cuff
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA
MX 
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50420098
Report Number9617604-2026-00329
Device Sequence Number10647411
Product Code JOH
UDI-Device Identifier15021312005868
UDI-Public(01)15021312005868
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUK
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number60PFS40
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 MO
Patient SexMale